# SDR AALA2009032600002

- Difficulty date: March 26, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 53,541 hours, 27,300 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BNA - INFLIGHT DFW-LGA.  CREW REPORTED PRESSURIZATION LOSS.  MASKS DID NOT DEPLOY.  EMERGENCY DECLARED, LANDED BNA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH SECOND SEGMENT CLIMB PRESSURE SWITCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
